On the infimum of a quasiconvex vector function over an intersection

  1. Juan Enrique Martínez Legaz 1
  2. Antonio Martinón Cejas 2
  1. 1 Universitat Autònoma de Barcelona
    info

    Universitat Autònoma de Barcelona

    Barcelona, España

    GRID grid.7080.f

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Top

ISSN: 1863-8279

Year of publication: 2012

Volume: 20

Issue: 2

Pages: 503-516

Type: Article

Export: RIS

Metrics

JCR (Journal Impact Factor)

  • Year 2012
  • Journal Impact Factor: 0.843
  • Best Quartile: Q3
  • Area: OPERATIONS RESEARCH & MANAGEMENT SCIENCE Quartile: Q3 Rank in area: 44/79 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2012
  • SJR Journal Impact: 0.524
  • Best Quartile: Q3
  • Area: Information Systems and Management Quartile: - Rank in area: 31/200
  • Area: Management Science and Operations Research Quartile: - Rank in area: 62/196
  • Area: Modeling and Simulation Quartile: - Rank in area: 102/548
  • Area: Discrete Mathematics and Combinatorics Quartile: Q3 Rank in area: 28/57
  • Area: Statistics and Probability Quartile: Q3 Rank in area: 102/196

CIRC

  • Social Sciences: B

CiteScore

  • Year 2012
  • CiteScore of the Journal : 1.1
  • Area: Discrete Mathematics and Combinatorics Percentile: 47
  • Area: Statistics and Probability Percentile: 38

Abstract

We give sufficient conditions for the infimum of a quasiconvex vector function f over an intersection ⋂i∈IRi to agree with the supremum of the infima of f over the R i ’s.